Would novacaine injections at the dentist cause dizziness? I had one filling 21 days ago. My dentist had a difficult time numbing the area. She gave me 3 "rounds" of novocaine injections before I became numb. After the tooth was filled, the hygienist raised me up in the dental chair and the room started spinning. I was dizzy the rest of that day and the next day. The 3rd day, I went to the family dr. - I had bronchitis. I took a zpac for 5 days and took dramimine for the dizziness. I have been dizzy everyday. 5 days ago I went back for a recheck. The dr. prescribed antivert for the vertigo. It helped some but today I took both dramimine and antivert and I am still extremely dizzy. I get sick at my stomach along with the dizziness. The family dr. said that if I was not better in 10 days that he would send me to an ENT. I am frustrated and scared. 21 days is a long time to be this dizzy. What would cause vertigo to last this long?
I would be very interested in hearing an update on this condition. I had to unexpectedly pick up my wife from the dentist's office yesterday. The dentist applied benzocaine topically, then gave her a novacaine shot prior to performing work on her upper molars on one side. She has been suffering from severe vertigo since then. Antivert and an anti-nausea medication seem to help a little, but the underlying condition is still pretty bad. She's alert and able to move everything, but because of the vertigo, she can't drive (or work). How long can we expect this to last? Thanks for any and all info.
Im a 20 year old guy and i went to the dentist for a filling. He injected novacaine right above my two front teeth (hurt like a mother) and he mentioned it hurts more because the gums have about 10x more nerve cells in the front. The whole time im thinking (wow, thanks doc). So anyway, i felt pretty confused afterward and i thought i may have just been groggy minded from smoking pot earlier that day. So i wake up the next morning, jump out of bed. And my feet dont feel like they are properly placed on the floor. A feeling like one of my legs were longer than the other and i was Tilted. I sat down on my computer and i quite simply did not feel still or leveled-out. Im used to feeling flat and perfectly balanced. Now i feel like a cowboy in my brain has tossed a lasso around my equilibrium-stick and is pulling it to one side. it has also comes coupled with brain fog and reading/spelling mistakes. I almost feel like i got 30% stupider overnight. Its been about a year now and it makes me sad that im not the person i used to be. I cant prove that it was the dentist's fault. But something in my head is messed up. I phsyically feel the dumbness too. Its almost like there is a large ball of lint in my brain.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.